# SDR C2XA10SH260

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 19,251 hours, 14,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE RT FRAME 10 SEGMENT AT STRINGER 10R WAS FOUND TO BE CRACKED DIRECTLY BELOW THE F/O DV WINDOW.  MAINTENANCE REMOVED AND REPLACED THE FRAME SEGMENT IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
